# SDR 20000609SH018

- Difficulty date: May 19, 2000
- Submitted: June 9, 2000
- Operation: General aviation
- Aircraft: N5491G
- Make and model: Cessna 421C
- Aircraft serial: 421C0238
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 503403034
- Condition: Cracked
- Location: Lt Engine Bay
- Part time: 5,233 hours
- Component: Canted Bulkhead, Cessna
- Component part number: 505403042
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND ONE INCH CRACK LEFT SIDE, AFT CORNER, LEFT ENGINE BAY,  CANTED BULKHEAD TOP CAP.  EXHAUST CORROSION IN THIS AREA WAS NOTED.  PER AD 2000-01-16 EXHAUST SYSTEM, FOUND CRACKS ON EXHAUST COMPONENTS ALSO IN THIS AREA THAT MAY HAVE CONTRIBUTED TO THIS FAILURE. (X)
